# SDR AU980374

- Difficulty date: April 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-28-161
- Engine: Lyc O320E3D
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Misinstalled
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) BOTH LOWER RUBBER ENGINE MOUNTS FITTED THE WRONG WAY AROUND.  PERSONNEL/MAINTENANCE ERROR.
